question-icon

What causes vaginal soreness after Monistat treatment?

default
Posted on Fri, 27 Nov 2015
Question: Is it normal to have vaginal soreness the day after Monostat treatment? All other symptoms are gone.
doctor
Answered by Dr. Muhammad Sareer Khalil (21 minutes later)
Brief Answer:
Normal

Detailed Answer:
Hello and Welcome

I appreciate your concern

Yes, it is normal. There can be some residual soreness, burning and irritation after treatment. Though if the symptoms have subsided, overall then its a good sign. Most likely this will also resolve over the next few days.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil (8 minutes later)
Thank you for your help.
doctor
Answered by Dr. Muhammad Sareer Khalil (26 minutes later)
Brief Answer:
Most welcome

Detailed Answer:
You are most welcome.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2912 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes vaginal soreness after Monistat treatment?

Brief Answer: Normal Detailed Answer: Hello and Welcome I appreciate your concern Yes, it is normal. There can be some residual soreness, burning and irritation after treatment. Though if the symptoms have subsided, overall then its a good sign. Most likely this will also resolve over the next few days. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil